Volume 24, issue 2 (2020)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 25
Issue 5, 2167–2711
Issue 4, 1631–2166
Issue 3, 1087–1630
Issue 2, 547–1085
Issue 1, 1–546

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Versality of the relative Fukaya category

Nick Sheridan

Geometry & Topology 24 (2020) 747–884
Bibliography
1 M Abouzaid, P Seidel, An open string analogue of Viterbo functoriality, Geom. Topol. 14 (2010) 627 MR2602848
2 L Amorim, Tensor product of filtered A–algebras, J. Pure Appl. Algebra 220 (2016) 3984 MR3517566
3 L Amorim, The Künneth theorem for the Fukaya algebra of a product of Lagrangians, Internat. J. Math. 28 (2017) MR3639044
4 D Auroux, Symplectic 4–manifolds as branched coverings of CP2, Invent. Math. 139 (2000) 551 MR1738061
5 D Auroux, Mirror symmetry and T–duality in the complement of an anticanonical divisor, J. Gökova Geom. Topol. 1 (2007) 51 MR2386535
6 S Barannikov, M Kontsevich, Frobenius manifolds and formality of Lie algebras of polyvector fields, Int. Math. Res. Not. 1998 (1998) 201 MR1609624
7 R Castaño-Bernard, D Matessi, J P Solomon, Symmetries of Lagrangian fibrations, Adv. Math. 225 (2010) 1341 MR2673733
8 M S Borman, N Sheridan, The L structure on symplectic cohomology, in preparation
9 M S Borman, N Sheridan, Quantum cohomology as a deformation of symplectic cohomology, in preparation
10 F Bourgeois, T Ekholm, Y Eliashberg, Effect of Legendrian surgery, Geom. Topol. 16 (2012) 301 MR2916289
11 K Cieliebak, K Mohnke, Symplectic hypersurfaces and transversality in Gromov–Witten theory, J. Symplectic Geom. 5 (2007) 281 MR2399678
12 D A Cox, S Katz, Mirror symmetry and algebraic geometry, 68, Amer. Math. Soc. (1999) MR1677117
13 D A Cox, J B Little, H K Schenck, Toric varieties, 124, Amer. Math. Soc. (2011) MR2810322
14 O Fabert, Higher algebraic structures in Hamiltonian Floer theory, I, preprint (2013) arXiv:1310.6014
15 O Fabert, J D Salchow, The L–structure on symplectic cohomology, preprint (2019) arXiv:1903.12143
16 R Friedman, Global smoothings of varieties with normal crossings, Ann. of Math. 118 (1983) 75 MR707162
17 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian intersection Floer theory : anomaly and obstruction, I, 46, Amer. Math. Soc. (2009) MR2553465
18 K Fukaya, Y G Oh, H Ohta, K Ono, Lagrangian Floer theory on compact toric manifolds, I, Duke Math. J. 151 (2010) 23 MR2573826
19 K Fukaya, Y G Oh, H Ohta, K Ono, Antisymplectic involution and Floer cohomology, Geom. Topol. 21 (2017) 1 MR3608709
20 W Fulton, Introduction to toric varieties, 131, Princeton Univ. Press (1993) MR1234037
21 S Ganatra, Symplectic cohomology and duality for the wrapped Fukaya category, preprint (2013) arXiv:1304.7312
22 S Ganatra, Automatically generating Fukaya categories and computing quantum cohomology, preprint (2016) arXiv:1605.07702
23 S Ganatra, T Perutz, N Sheridan, The cyclic open–closed map, in preparation
24 S Ganatra, T Perutz, N Sheridan, Mirror symmetry: from categories to curve counts, preprint (2015) arXiv:1510.03839
25 S Ganatra, D Pomerleano, A log PSS morphism with applications to Lagrangian embeddings, preprint (2016) arXiv:1611.06849
26 P Griffiths, J Harris, Principles of algebraic geometry, Wiley (1978) MR507725
27 M Gross, P Hacking, S Keel, Mirror symmetry for log Calabi–Yau surfaces, I, Publ. Math. Inst. Hautes Études Sci. 122 (2015) 65 MR3415066
28 H Hofer, D A Salamon, Floer homology and Novikov rings, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 483 MR1362838
29 S Iitaka, Algebraic geometry: an introduction to birational geometry of algebraic varieties, 76, Springer (1982) MR637060
30 A Kapustin, L Katzarkov, D Orlov, M Yotov, Homological mirror symmetry for manifolds of general type, Cent. Eur. J. Math. 7 (2009) 571 MR2563433
31 B Keller, On differential graded categories, from: "Proceedings of the International Congress of Mathematicians" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 151 MR2275593
32 S L Kleiman, Toward a numerical theory of ampleness, Ann. of Math. 84 (1966) 293 MR206009
33 M Kontsevich, Deformation quantization of Poisson manifolds, Lett. Math. Phys. 66 (2003) 157 MR2062626
34 R Lazarsfeld, Positivity in algebraic geometry, I : Classical setting : line bundles and linear series, 48, Springer (2004) MR2095471
35 J Le, G Zhou, On the Hochschild cohomology ring of tensor products of algebras, J. Pure Appl. Algebra 218 (2014) 1463 MR3175033
36 M Manetti, Deformation theory via differential graded Lie algebras, from: "Seminari di Geometria Algebrica, 1998–1999", Scuola Norm. Sup. (1999) 21 MR1754793
37 S Ma’u, Quilted strips, graph associahedra, and A n–modules, Algebr. Geom. Topol. 15 (2015) 783 MR3342676
38 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2004) MR2045629
39 M McLean, The growth rate of symplectic homology and affine varieties, Geom. Funct. Anal. 22 (2012) 369 MR2929069
40 D Orlov, Derived categories of coherent sheaves and triangulated categories of singularities, from: "Algebra, arithmetic, and geometry : in honor of Y I Manin, II" (editors Y Tschinkel, Y Zarhin), Progr. Math. 270, Birkhäuser (2009) 503 MR2641200
41 T Perutz, N Sheridan, Foundations of the relative Fukaya category, in preparation
42 T Perutz, N Sheridan, Automatic split-generation for the Fukaya category, preprint (2015) arXiv:1510.03848
43 D Pomerleano, Curved string topology and tangential Fukaya categories, from: "String-Math 2011" (editors J Block, J Distler, R Donagi, E Sharpe), Proc. Sympos. Pure Math. 85, Amer. Math. Soc. (2012) 409 MR2985346
44 P Seidel, Graded Lagrangian submanifolds, Bull. Soc. Math. France 128 (2000) 103 MR1765826
45 P Seidel, Fukaya categories and deformations, from: "Proceedings of the International Congress of Mathematicians" (editor T Li), Higher Ed. (2002) 351 MR1957046
46 P Seidel, A–subalgebras and natural transformations, Homology Homotopy Appl. 10 (2008) 83 MR2426130
47 P Seidel, A biased view of symplectic cohomology, from: "Current developments in mathematics, 2006" (editors B Mazur, T Mrowka, W Schmid, R Stanley, S T Yau), International (2008) 211 MR2459307
48 P Seidel, Fukaya categories and Picard–Lefschetz theory, 8, Eur. Math. Soc. (2008) MR2441780
49 P Seidel, Homological mirror symmetry for the genus two curve, J. Algebraic Geom. 20 (2011) 727 MR2819674
50 P Seidel, Abstract analogues of flux as symplectic invariants, 137, Soc. Math. France (2014) 135 MR3289398
51 P Seidel, Homological mirror symmetry for the quartic surface, Amer. Math. Soc. (2015) MR3364859
52 P Seidel, Fukaya A–structures associated to Lefschetz fibrations, II 1/2, Adv. Theor. Math. Phys. 20 (2016) 883 MR3573028
53 N Sheridan, On the homological mirror symmetry conjecture for pairs of pants, J. Differential Geom. 89 (2011) 271 MR2863919
54 N Sheridan, Homological mirror symmetry for Calabi–Yau hypersurfaces in projective space, Invent. Math. 199 (2015) 1 MR3294958
55 N Sheridan, On the Fukaya category of a Fano hypersurface in projective space, Publ. Math. Inst. Hautes Études Sci. 124 (2016) 165 MR3578916
56 N Sheridan, Formulae in noncommutative Hodge theory, J. Homotopy Relat. Struct. 15 (2020) 249 MR4062886
57 N Sheridan, I Smith, Homological mirror symmetry for generalized Greene–Plesser mirrors, preprint (2017) arXiv:1709.08937
58 C Viterbo, Functors and computations in Floer homology with applications, I, Geom. Funct. Anal. 9 (1999) 985 MR1726235
59 K Wehrheim, C Woodward, Orientations for pseudoholomorphic quilts, preprint (2015) arXiv:1503.07803
60 C A Weibel, An introduction to homological algebra, 38, Cambridge Univ. Press (1994) MR1269324
61 A Zinger, The determinant line bundle for Fredholm operators : construction, properties, and classification, Math. Scand. 118 (2016) 203 MR3515189